# SDR CALA2024112502947

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 66,850 hours, 29,385 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Missing
- Location: Wheel
- Part time: 3,456 hours, 1,731 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 MLG TIRE MISSING A WHEEL TIRE BOLT.... UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED.  PERFORM A GVI MAC RELATED WORK ORDER 000000003123069 AND PRTR OF THE ARE FOR MISSING BOLT.  REMOVE AND REPLACE THE MLG TIRE.  REMOVED AND REPLACED THE NR 1 MLG TIRE REF AMM 32-41-11 PB401.  REMOVED AND REPLACED THE #1 MLG TIRE ASSEMBLY REF AMM 32-41-11PB401.
